MAUDE Adverse Event Report: PHILIPS HEALTHCARE (SUZHOU) CO., LTD. INCISIVE CT; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

PHILIPS HEALTHCARE (SUZHOU) CO., LTD. INCISIVE CT; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number INCISIVE CT
Medical Device Problem Codes No Apparent Adverse Event (3189); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2024
Type of Reportable Event Serious Injury
Event or Problem Description
This complaint has been evaluated based on the information provided; customer reported that during an angio-lower limb exam involving a slightly obese patient, an error has occurred indicating that the ctdivol exceeds the 250mgy limit, and the requested acquisition cannot be performed due to system limitations.Customer adjusted the protocol parameters, specifically decreased the mas and slowing down the rotation time, however, errors persisted.Customer reports that the patient was in ¿urgent and serious condition¿ and ¿the patient was traumatized.Patient was then transferred to a different hospital to complete the exam.The patient is currently hospitalized per doctor¿s instruction.No other clinical information is available at this time.Based on the available information, this issue has been initially determined to be a reportable event.
 
Additional Manufacturer Narrative
Note: we have not completed our investigation of this event.We will file a follow-up emdr at the completion of the investigation.Internal cross reference: complaint pr# (b)(4).
 
Additional Manufacturer Narrative
This complaint has been evaluated based on the information provided; customer reported that during an angio-lower limb exam involving a slightly obese patient, an error has occurred indicating that the ctdivol exceeds the 250mgy limit, and the requested acquisition cannot be performed due to system limitations.Customer adjusted the protocol parameters, specifically decreased the mas and slowing down the rotation time, however, errors persisted.Customer reports that the patient was in ¿urgent and serious condition¿ and ¿the patient was traumatized.Patient was then transferred to a different hospital to complete the exam.The distributor (issue submitter) confirmed that the patient was recovered and no longer hospitalized.This report has been investigated by the philips complaint handling team.It is confirmed that this error message is a fail-safe design to avoid unnecessary excessive radiation to the patient.The emea helpdesk escalation manager along with the clinical specialist provided their further explanation about this event.Based on available information, the team concluded that the error message popped up during the exam indicated that there was a limit, which was not an error.Customer should decrease mas or slow the rotation time, however, due to lack of knowledge or due to lack of training, the customer was not able to adapt the parameters.With the available information, it is concluded that the ct system works as designed, there's no malfunction identified in this complaint.To avoid unnecessary excessive radiation to the patient, when the accumulated ctdivol for the planned perfusion or axial scans exceeds 250mgy, ct system will default to pop up warning message to the user before scan.In this complaint, it shows that this mitigation is effective.Besides, if the system pops up message, the user can provide name and password to continue proceeding the scan.Therefore, there was no hazard/hazardous situation identified in this complaint.

Brand Name
INCISIVE CT
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Manufacturer (Section D)
PHILIPS HEALTHCARE (SUZHOU) CO., LTD.
no. 258, zhongyaun road
suzhou industrial park
suzhou jiangsu 21502 4
CH  215024
Manufacturer (Section G)
PHILIPS HEALTHCARE (SUZHOU) CO., LTD.
no. 258, zhongyaun road
suzhou industrial park
suzhou jiangsu 21502 4
CH   215024
Manufacturer Contact
john maga
100 park avenue, suite 300
orange village, OH 44122
MDR Report Key18900490
Report Number3009529630-2024-00004
Device Sequence Number9255703
Product Code JAK
UDI-Device Identifier00884838105508
UDI-Public00884838105508
Combination Product (Y/N)N
Initial Reporter CountryTS
PMA/510(K) Number
K212441
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberINCISIVE CT
Device Catalogue Number728144
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/14/2024
Supplement Report FDA Received Date06/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/05/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown